# SDR 20000425SH023

- Difficulty date: January 14, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N214F
- Make and model: Boeing 727281
- Aircraft serial: 21455
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SCHEDULED B-MAINTENANCE CHECK, INNER SKIN HAS INTERGRANULAR CORROSION.  BS 720B BL 12 INCHES, STR 15R BELOW SCAN LIGHT.  CORROSION POSSIBLE CAUSED BY MOISTURE AROUND THE EDGES OF THE LIGHT ASSY LEAKING INTO FUSELAGE AREA. (X)
